# SDR 2006FA0000198

- Difficulty date: February 10, 2006
- Submitted: February 10, 2006
- Operation: General aviation
- Make and model: Cirrus SR22
- Engine: Cont IO550N
- System (JASC): 2460 · DC Power Distribution System
- Part: Electrical Box
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

OPERATOR REPORTS THREE CASES OF UNCOMMANDED ENGINE STARTER ENGAGEMENT.  IN TWO CASES, STARTER ENGAGED WHEN THE BATTERY MASTER WAS TURNED ON.  IN THE THIRD CASE, OPERATOR STATES THAT THE SHIP'S BATTERY CAME ON LINE UNCOMMANDED AND THAT STARTER CONCURRENTLY ENGAGED UNCOMMANDED.  IN ALL THREE CASES, REPLACEMENT OF THE AIRCRAFT POWER DISTRIBUTION BOX RECTIFIED THE PROBLEM.
